# SDR UALA2013040902374

- Difficulty date: April 8, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 64,523 hours, 22,563 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R WILL NOT ARM.  LUBE DOOR ARM MECHANISM.  CYCLE DOOR ARM HANDLE, OPS CHECK GOOD.
